# SDR ASOA201611161257

- Difficulty date: November 16, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 35,731 hours, 26,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6760321591
- Condition: Corroded
- Location: Bs 350-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND THE RT SEAT TRACK BS 350 - 485, RBL 9 CORRODED. FABRICATED A NEW SEAT TRACK IAW REO 670-53-00-343 & EC/TC REO 670-53-00-343. REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-00/400-801-A02.
